# SDR DLL10971565

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: L101111200N
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEW BOTH NOSE TIRES UPON LANDING.  TWO C-SYSTEM HYDRAULIC LINES DAMAGED ON NLG ASSEMBLY AND AIR/GROUND SENSOR DAMAGED BY TIRE DEBRIS.  NOSE WHEEL ASSEMBLIES ALREADY REPLACED, MAINTENANCE IN PROGRESS REPLACING HYDRAULIC LINES AND REPAIRING AIR/GROUND SENSOR.
